Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 99, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2025, 2:35 PM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 2:35 PM CDT (19:35 UTC)
- Expired
- May 19, 2025, 3:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 2:37 PM CDT | HAIL 1.25 | 4 S Horntown, OK | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2765 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 27.8
The text
As transmitted.
828
WFUS54 KOUN 191935
TOROUN
OKC029-063-123-192015-
/O.NEW.KOUN.TO.W.0099.250519T1935Z-250519T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
235 PM CDT Mon May 19 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
North central Coal County in southeastern Oklahoma...
Northeastern Pontotoc County in east central Oklahoma...
Southeastern Hughes County in southeastern Oklahoma...
* Until 315 PM CDT.
* At 235 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Allen, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Allen, Calvin, Stuart, Lamar, Gerty, Horntown, and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3505 9609 3488 9609 3469 9648 3479 9658
3519 9619 3505 9608
TIME...MOT...LOC 1935Z 223DEG 28KT 3478 9644
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Meister3 follow-up statements
656
WWUS54 KOUN 191947
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
247 PM CDT Mon May 19 2025
OKC029-191957-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Coal OK-
247 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR NORTH CENTRAL COAL COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3505 9609 3488 9609 3480 9639 3486 9651
3519 9619 3505 9608
TIME...MOT...LOC 1947Z 217DEG 29KT 3487 9638
$$
OKC063-123-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-Hughes OK-
247 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN PONTOTOC AND CENTRAL HUGHES COUNTIES...
At 247 PM CDT, a confirmed tornado was located near Allen, moving
northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Allen, Calvin, Stuart, Lamar, Gerty, Horntown, and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3505 9609 3488 9609 3480 9639 3486 9651
3519 9619 3505 9608
TIME...MOT...LOC 1947Z 217DEG 29KT 3487 9638
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Meister539
WWUS54 KOUN 191953
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
253 PM CDT Mon May 19 2025
OKC063-123-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-Hughes OK-
253 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN PONTOTOC AND CENTRAL HUGHES COUNTIES...
At 253 PM CDT, a confirmed large and extremely dangerous tornado was
located near Atwood, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Allen, Calvin, Lamar, Horntown, and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3505 9609 3494 9617 3485 9637 3490 9647
3519 9619 3505 9608
TIME...MOT...LOC 1953Z 218DEG 26KT 3491 9636
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
Meister820
WWUS54 KOUN 192002
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
302 PM CDT Mon May 19 2025
OKC123-192012-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Pontotoc OK-
302 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3505 9609 3494 9618 3491 9631 3497 9640
3519 9619 3505 9608
TIME...MOT...LOC 2002Z 223DEG 28KT 3496 9630
$$
OKC063-192015-
/O.CON.KOUN.TO.W.0099.000000T0000Z-250519T2015Z/
Hughes OK-
302 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
HUGHES COUNTY...
At 302 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Atwood, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Calvin, Lamar, Horntown, and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3505 9609 3494 9618 3491 9631 3497 9640
3519 9619 3505 9608
TIME...MOT...LOC 2002Z 223DEG 28KT 3496 9630
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MeisterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:18 PM CDT, 17 minutes earlier. Its key messages:
- Updated at 1251 PM CDT Mon May 19 2025
- Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes.
- Shower/storm chances return end of the week into the weekend.
Area forecast discussion, May 19, 2:18 PM CDT, 17 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Norman OK 218 PM CDT Mon May 19 2025 ...New NEAR TERM, SHORT TERM... .KEY MESSAGES... Updated at 1251 PM CDT Mon May 19 2025 - Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes. - Shower/storm chances return end of the week into the weekend. && .NEAR TERM... (Rest of today and tonight) Issued at 1251 PM CDT Mon May 19 2025 A severe weather outbreak is possible across parts of our forecast area this afternoon at least through the evening, impacting generally the eastern half of our CWA. The upper trough currently over the Colorado/New Mexico Rockies will start digging across the Southern Plains eventually pushing a cold front through late tonight although the impactful severe weather will initiate early this afternoon near and east of an advancing dryline. Very moist in the low levels with moderate surface-based instability already in place east of the dryline per this mornings 12Z balloon observation sounding with a mid-level cap. As this mornings stratus continues to burn off, diurnal heating along with steepening mid-level lapse rates will increase the instability strong to extreme (SBCAPE 4000- 5000 Jkg) while breaking the mid-level cap early in the afternoon as per latest forecast soundings. Deep-layer shear remains strong and will perhaps strengthen as the upper wave approaches. An initial round of severe storms will be possible along and east of the dryline early in the afternoon across all but our far western counties bordering the TX/OK Panhandles where the cap should be eroded. Elevated convection from shortwaves ejected from the main wave may also start becoming surface-based by afternoon as well. However, the timing for the highest severe risk and round #2 near and east of the dryline will be toward late afternoon with the peak heating and strongest instability and shear. Expecting the dryline to have punched further east across west-central Oklahoma and adjacent western north Texas by late afternoon, so all areas near to the east of this advancing dryline will be in the highest risk area into the evening hours as the main upper wave comes through. Conditions will be favorable for supercells producing very large hail, damaging wind gusts, and a potential for strong numerous tornados. Storm motion for unbroken cells will be steered to the northeast. The severe risk will lower behind the dryline. The severe risk is expected to end in our forecast area by midnight as upper level support begins to move out. A cold front will sweep through overnight scouring out the moisture by morning. && .SHORT TERM... (Tuesday through Wednesday night) Issued at 1251 PM CDT Mon May 19 2025 All storm POPs out of the forecast by sunrise Tuesday with the cold front pushing across southeast Oklahoma. Will be sunny, cooler, and less muggy within a cooler and drier air mass under the exiting upper trough. Temperatures Monday will return to more seasonably average (lower to mid 80s highs) and cooler nights (50s). Northwest flow aloft returns Wednesday with a brief return of southerly surface winds before a weak cold front passage late Wednesday. Will see a brief warming trend on Wednesday although meager moisture return as we should stay dry. There could be some MCS activity coming down the Central Plains Wednesday night with the return of northwest flow although for now would be east of our forecast area perhaps affecting northeast Oklahoma. && .LONG TERM... (Thursday through Sunday) Issued at 201 AM CDT Mon May 19 2025 Low rain chances will return Thursday and continue into the weekend. Subtle disturbances moving through the mid/upper level flow could lead to some showers/storms late this week. A shortwave moving across the northern/central Plains could bring a chance for rain this weekend. However, there area differences in the models as to timing/strength/path of this shortwave so definitely uncertainty with the forecast late this week/weekend. Another front is expected to move across the area Wednesday night/Thursday which will lead to slightly cooler temperatures (compared to Wednesday) on Thursday with highs in the 70s to low/mid 80s. After Thursday, highs in the 80s and 90s are expected into the weekend. && .AVIATION... (18Z TAFS) Issued at 1213 PM CDT Mon May 19 2025 MVFR ceilings are gradually lifting / shifting eastward. Multiple rounds of severe thunderstorms are expected over the next 12 hours. Have included PROB30 groups where impacts is most possible. A cold front will bring northwesterly winds across the region early Tuesday morning. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 58 79 56 85 / 50 0 0 0 Hobart OK 57 81 55 90 / 10 0 0 0 Wichita Falls TX 60 82 58 90 / 20 0 0 0 Gage OK 51 81 51 85 / 10 0 0 0 Ponca City OK 56 78 52 81 / 50 0 0 0 Durant OK 64 79 58 85 / 60 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...68 SHORT TERM...68 LONG TERM....25 AVIATION...14
In the hours before
Local storm report, May 19, 2:19 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
219 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail 1 W Sulphur 34.51N 96.99W
05/19/2025 E1.75 Inch Murray OK Trained Spotter
&&
JHLocal storm report, May 19, 2:20 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
220 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM Hail 1 NE Sulphur 34.52N 96.96W
05/19/2025 E1.00 Inch Murray OK Public
Report from mPING: Quarter (1.00 in.).
&&
JHLocal storm report, May 19, 2:27 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
227 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Hail 2 SW Sulphur 34.49N 97.00W
05/19/2025 E2.00 Inch Murray OK Public
Report from mPING: Hen Egg (2.00 in.).
&&
JHLocal storm report, May 19, 2:29 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
229 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM Hail 1 S Allen 34.86N 96.41W
05/19/2025 M1.00 Inch Pontotoc OK Emergency Mngr
NWSChat Report.
&&
AZLocal storm report, May 19, 2:31 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
231 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Hail 1 S Henrietta 33.80N 98.19W
05/19/2025 E1.00 Inch Clay TX Public
Report from mPING: Quarter (1.00 in.).
&&
JHLocal storm report, May 19, 2:32 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
232 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Hail 6 W Ada 34.78N 96.77W
05/19/2025 E1.00 Inch Pontotoc OK Emergency Mngr
NWSChat Report.
&&
AZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 44 min |
| May 18, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 18, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 47 min |
| May 18, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 52 min |
| May 18, 8:20 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 55 min |
| May 18, 9:17 PM CDT | Wind Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 3 hr |
| May 18, 10:50 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| May 19, 10:29 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 19, 10:37 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 23 min |
| May 19, 10:54 AM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 19, 11:04 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 26 min |
| May 19, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Pontotoc | 30 min |
| May 19, 11:38 AM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 19, 11:42 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Pontotoc | 33 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 1 more | 51 min |
| May 19, 12:12 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 18 min |
| May 19, 12:30 PM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 19, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, McClain, Pontotoc, Pottawatomie and 1 more | 38 min |
| May 19, 12:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 22 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 10 min |
| May 19, 1:31 PM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 19, 1:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 49 min |
| May 19, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 25 min |
| May 19, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love, Stephens | 42 min |
| May 19, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, Murray, Pontotoc and 2 more | 39 min |
| May 19, 2:45 PM CDT | Tornado Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 19, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 52 min |
| May 19, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 33 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc, Pottawatomie, Seminole | 45 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 19, 3:11 PM CDT | Tornado Warning | OUN | Hughes | 49 min |
| May 19, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 41 min |
| May 19, 3:20 PM CDT | Tornado Warning | OUN | Hughes | 25 min |
| May 19, 3:22 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 19 min |
| May 19, 3:28 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 29 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 43 min |
| May 19, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray | 52 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| May 19, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 17 min |
| May 19, 3:43 PM CDT | Flash Flood Warning | OUN | Pontotoc, Seminole | 3 hr |
| May 19, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 31 min |
| May 19, 3:57 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 44 min |
| May 19, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Marshall, Murray and 1 more | 50 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 27 min |
| May 19, 4:23 PM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 3 hr |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more | 48 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 33 min |
| May 19, 4:33 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more | 39 min |
| May 19, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 52 min |
| May 19, 4:38 PM CDT | Tornado Warning | OUN | Carter, Love | 52 min |
| May 19, 4:40 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 50 min |
| May 19, 4:41 PM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Love, Marshall, Murray | 3 hr |
| May 19, 4:44 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 46 min |
| May 19, 4:50 PM CDT | Areal Flood Advisory | OUN | Coal, Johnston, Marshall, Murray, Pontotoc | 3 hr |
| May 19, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| May 19, 5:05 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Marshall, Murray and 1 more | 3 hr |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 40 min |
| May 19, 5:09 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 66 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more | 49 min |
| May 19, 5:18 PM CDT | Tornado Warning | OUN | Atoka, Coal, Hughes | 27 min |
| May 19, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 44 min |
| May 19, 5:37 PM CDT | Flash Flood Warning | OUN | Carter, Coal, Johnston, Marshall, Murray | 3 hr |
| May 19, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Jefferson, Johnston, Love, Marshall and 2 more | 49 min |
| May 19, 6:10 PM CDT | Tornado Warning | OUN | Love, Marshall | 34 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 32 min |
| May 19, 6:24 PM CDT | Areal Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 6:30 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 19, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 52 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| May 19, 6:56 PM CDT | Flash Flood Warning | OUN | Bryan, Johnston, Love, Marshall | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.